# SDR FDEA201711173287

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA3850
- Condition: Corroded
- Location: Fuselage
- Part time: 102,199 hours, 34,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, STA 1902, FLOOR SUPPORT CORROSION FROM APPROX LONGERON 45L TO 48R. CRACKED AND FLAKING METAL AROUND NUMEROUS NUTPLATES AT APPROX LONGERON 46R. (NOTE:PRIMARY STRUCTURE) REPAIR PER SRM 53-00-01 FIG 8 SHT 1 VOL 1
